JournalscmhVol. 72, No. 3pp. 331–348

The asymptotic behavior of the set of rays

  • S. J. Mendonça

    Universidade Federal Fluminense, Niterói, Brazil
The asymptotic behavior of the set of rays cover
Download PDF

Abstract

We introduce new invariants to study the asymptotic behavior of the set of rays and prove a splitting theorem for the radius of the ideal boundary of an open manifold with K0K \ge 0 (Shioya's Conjecture).

Cite this article

S. J. Mendonça, The asymptotic behavior of the set of rays. Comment. Math. Helv. 72 (1997), no. 3, pp. 331–348

DOI 10.1007/S000140050021